Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 72

All articles in this issue are freely accessible.

Measurement and performance of the strong stability method
Louiza Bouallouche and Djamil Aïssani.
Theor. Probability and Math. Statist. 72 (2006), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168131
PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations
V. V. Buldygin, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 72 (2006), 11-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168132
On a queueing system with sequential service
O. K. Zakusylo and N. P. Lysak.
Theor. Probability and Math. Statist. 72 (2006), 27-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The asymptotic normality of the Koenker–Bassett estimators in nonlinear regression models
O. V. Ivanov and I. V. Orlovskii.
Theor. Probability and Math. Statist. 72 (2006), 33-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168134
Threshold structure of optimal stopping strategies for American type option. II
H. Jönsson, A. G. Kukush and D. S. Silvestrov.
Theor. Probability and Math. Statist. 72 (2006), 47-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168135
The ergodicity and stability of quasi-homogeneous Markov semigroups of operators
M. V. Kartashov.
Theor. Probability and Math. Statist. 72 (2006), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168136
Bounded law of the iterated logarithm for sums of independent random vectors normalized by matrices
V. O. Koval'.
Theor. Probability and Math. Statist. 72 (2006), 69-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168137
Malliavin calculus for Lévy processes with arbitrary Lévy measures
A. M. Kulik.
Theor. Probability and Math. Statist. 72 (2006), 75-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168138
Some remarks on the ordinal strong law of large numbers
I. K. Matsak.
Theor. Probability and Math. Statist. 72 (2006), 93-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An estimate of ruin probabilities for long range dependence models
Yulia Mishura.
Theor. Probability and Math. Statist. 72 (2006), 103-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An estimate of the mean square error of interpolation of stochastic processes
A. Ya. Olenko.
Theor. Probability and Math. Statist. 72 (2006), 113-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168141
Histogram estimators of the shape of the concentration function in a two-component mixture
D. I. Pohyl'ko.
Theor. Probability and Math. Statist. 72 (2006), 125-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Optimal filtration for systems with fractional Brownian noises
S. V. Posashkov.
Theor. Probability and Math. Statist. 72 (2006), 135-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168143
A test of the hypothesis about the homogeneity of components of a mixture with varying concentrations by using censored data
A. Yu. Ryzhov.
Theor. Probability and Math. Statist. 72 (2006), 145-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Classification of components of a mixture
O. V. Sugakova.
Theor. Probability and Math. Statist. 72 (2006), 157-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168145
Euler approximations of anticipating quasilinear stochastic differential equations
Georgii Shevchenko.
Theor. Probability and Math. Statist. 72 (2006), 167-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168146
Estimation of a matrix-valued parameter of an autoregressive process with nonstationary noise
A. P. Yurachkivskii and D. O. Ivanenko.
Theor. Probability and Math. Statist. 72 (2006), 177-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168147
The problem of estimation of unknown mean value for some correlation models of homogeneous and isotropic random fields
M. I. Yadrenko and N. Semenovs'ka.
Theor. Probability and Math. Statist. 72 (2006), 193-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2168148